Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Urine infection and Intercourse..

I recently had a possible UTI and took the medication as directed. After I was done taking the medication a week or so after my boyfriend and I had intercorse, during/after the intercouse there was blood. Than the days following I had vaginal discharge more than normal and now there is light blood in it from time to time, thought maybe I was getting my period but I don't feel or show any symptoms to be getting my period....I am kinda at a lose.
Asked On : Sun, 3 Jan 2010
Answers:  1 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

blood in the vagina after intercourse needs to be checked with the OBGYN along with pap smear.

Answered: Mon, 4 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor